MAUDE Adverse Event Report: 3M ESPE DENTAL PRODUCTS LAVA ULTIMATE CAD/CAM RESTORATIVE FOR CEREC; MATERIAL, TOOTH SHADE RESIN

3M ESPE DENTAL PRODUCTS LAVA ULTIMATE CAD/CAM RESTORATIVE FOR CEREC; MATERIAL, TOOTH SHADE RESIN
Catalog Number 2914A2-LT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On the basis of the information provided, it is not known what role, if any, lava ultimate played in the reported outcome.Other factors, such as prior tooth history and dental treatments, may have played a role in the need for the reported root canal treatment.
 
Event or Problem Description
On (b)(6) 2018, a dental assistant reported the case of a (b)(6) year old female patient who required root canal treatment on tooth #4.This tooth had a lava ultimate crown seated on (b)_(6) 2013.On (b)(6) 2018, the crown debonded.Decay, as a result of micro leakage, was noted into the pulp chamber which had caused the patient discomfort.As a result, root canal treatment was performed on that same day and an additional tooth structure was removed requiring a new crown to be placed.

Brand Name
LAVA ULTIMATE CAD/CAM RESTORATIVE FOR CEREC
Common Device Name
MATERIAL, TOOTH SHADE RESIN
Manufacturer (Section D)
3M ESPE DENTAL PRODUCTS
2510 conway avenue
st. paul MN 55144 1000
MDR Report Key7476895
Report Number3005174370-2018-00004
Device Sequence Number1717784
Product Code EBF
UDI-Device Identifier30605861040977
UDI-Public30605861040977
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110131
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number2914A2-LT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date05/01/2018
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2052-2015
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR